# SDR SWAA2022011861889

- Difficulty date: January 16, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 44,816 hours, 27,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT GLOW STRIP NOT SECURED TO FLOOR AT GALLEY AREA ; / [01] RESECURED EMERGENCY LIGHT GLOW STRIP PER SWA DRAWING #33500007.SAF-T-GLO PHOTOLUM INSTALL; [02] C/W; [03] C\W
